Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 123, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 16, 2005, 5:45 PM CDT for Kearny County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2005, 5:45 PM CDT (22:45 UTC)
- Expired
- Jun 16, 2005, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
County Kearny County, KS
The radar
The Dodge City radar (KDDC), 108 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:50 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -322 J/kg
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 162244 SVRDDC KSC093-162330- /O.NEW.KDDC.SV.W.0123.050616T2245Z-050616T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 545 PM CDT THU JUN 16 2005 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN KEARNY COUNTY IN SOUTHWEST KANSAS. * UNTIL 630 PM CDT * AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTHEASTERN KEARNY COUNTY...MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF SOUTHEASTERN KEARNY COUNTY... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3791 10125 3775 10126 3775 10109 3790 10110 $$ KRUSE
3 follow-up statements
000 WWUS53 KDDC 162259 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 559 PM CDT THU JUN 16 2005 KSC093-162330- /O.CON.KDDC.SV.W.0123.000000T0000Z-050616T2330Z/ KEARNY KS- 559 PM CDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN KEARNY COUNTY UNTIL 630 PM CDT... AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHEAST OF LAKIN...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF SOUTHEASTERN KEARNY COUNTY... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR WEST CENTRAL KANSAS. LAT...LON 3791 10125 3775 10126 3775 10109 3790 10110 $$ LACY
000 WWUS53 KDDC 162307 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 606 PM CDT THU JUN 16 2005 KSC093-162330- /O.CON.KDDC.SV.W.0123.000000T0000Z-050616T2330Z/ KEARNY KS- 606 PM CDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN KEARNY COUNTY UNTIL 630 PM CDT... AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTHEAST OF LAKIN...AND MOVING SOUTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF SOUTHEASTERN KEARNY COUNTY... AT 602 PM...THE PUBLIC REPORTED GOLFBALL SIZE HAIL 9 MILES SOUTH OF LAKIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR WEST CENTRAL KANSAS. LAT...LON 3791 10125 3775 10126 3775 10109 3790 10110 $$ & LACY
000 WWUS53 KDDC 162327 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 628 PM CDT THU JUN 16 2005 KSC093-162338- /O.EXP.KDDC.SV.W.0123.000000T0000Z-050616T2330Z/ KEARNY KS- 628 PM CDT THU JUN 16 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEARNY COUNTY WILL EXPIRE AT 630 PM CDT... AT 623 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR WEST CENTRAL KANSAS. LAT...LON 3791 10125 3775 10126 3775 10109 3790 10110 $$ LACY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:54 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 16, 2:54 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 254 PM CDT THU JUN 16 2005 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST PROBLEM AGAIN CENTERS AROUND SEVERE POTENTIAL, WHEN AND WHERE IT INITIATES, AND HOW LONG IT WILL LAST. WILL GO WITH HIGHEST CHANCE POPS OF 50 PERCENT DOWN NEAR THE OKLAHOMA BORDER, WITH 40 POPS NORTH. THINK THE GREATEST THREAT WILL BE HAIL TO 1.25 INCHES AND WIND GUSTS TO 70 MPH. HOWEVER, WITH THE SOUTH WINDS ADVECTING HIGHER DEW POINTS NORTH TO NEAR GBD, THEN BACKING TO EASTERLY NEAR RSL AND HYS, EXPECT THIS SELY FLOW TO RUN INTO AN SHORTWAVE COMING DOWN FROM THE THE NORTHWEST AND POTENTIALLY INCREASING THE SHEAR PROFILE BY 03Z OR SO. THUS, TORNADOES CANT BE RULED OUT IN THE HYS, WAKEENEY, LACROSSE, NESS CITY, AND DIGHTON AREAS. WILL MENTION POSSIBLE SEVERE IN ALL AREAS TONIGHT. SPC STILL HAS ALL OF OUR AREA IN A MODERATE RISK, AND CANT ARGUE WITH THAT. DDC 18Z SOUNDING SHOWED THE CAP WOULD SOON BE BROKE, A LARGE POSITIVELY BUOYANT AREA, A LIFTED INDEX OF -6 AND A RATHER HIGH WEB BULB ZERO HEIGHT OF 12,600 FEET. THIS WILL TAKE A 50 DBZ CORE OF AT LEAST 36,000 TO PRODUCE 1 INCH HAIL. AS FOR FRIDAY, PLAN TO KEEP SLIGHT CHANCE GOING FOR MOST OF THE MORNING FOR STRONG STORMS. WILL HAVE TO WAIT AND SEE IF THE RIDGE ADVERTISED BY THE ETA AND NGM BUILDS IN AND SUPPRESSES ANY AFTERNOON CONVECTIVE DEVELOPMENT. EVEN IF CLOUDS SCATTER OUT EARLY, EXPECT MORE CU DEVELOPMENT IN THE EARLY AFTERNOON. AGAIN WINDS WILL BE EAST TO SOUTHEAST WHICH LEADS TO UPSLOPE AND THE NORTHERN CWA WILL JUST MAKE THE LOWER 80S FOR HIGHS, AND THE ROW OF COUNTIES NEAR THE OKLAHOMA LINE MAKING THE MID 80S. DEBATED ON WHETHER OR NOT TO KEEP SLIGHT POPS GOING FRIDAY NIGHT, BUT SINCE UPSLOPE SOMETIMES RESULTS IN ENOUGH MIXING TO SQUEEZE OUT A SHOWER OR TWO, KEPT 16-20 POPS IN PLACE. THEN ON SATURDAY, LOOKS LIKE SOUTHERLY FLOW WILL HELP TEMPS CLIMB INTO THE LOWER 90S MOST LOCATIONS, AND NO PRECIPITATION. DAYS 3-7... MEDIUM RANGE MODELS CONTINUE TO HAVE PRETTY GOOD AGREEMENT ON THE GENERAL PATTERN OF A RIDGE BUILDING INTO THE CENTRAL CONUS, ALTHOUGH SOME SLIGHT DIFFERENCES IN DETAILS HAVE BEGUN TO APPEAR. THE GFS, ECMWF, AND CANADIAN ALL AMPLIFY A LARGE RIDGE OVER THE PLAINS AND MIDWEST. BY TUESDAY HOWEVER, THE LATEST GFS WEAKENS THE RIDGE A BIT AS A SHORTWAVE COMES OVER IT AND UP INTO THE GREAT LAKES. IF THIS WOULD VERIFY, IT COULD HELP PUSH A FRONTAL BOUNDARY TO DOWN AROUND THE KS/NEBR BORDER. STILL, 700MB TEMPS ARE FAIRLY HIGH OVER OUR AREA FOR TUES AND WED AND MOST OF THE PRECIP LOOKS TO STAY TO OUR NORTH AND EAST. IN ADDITION, THE ECMWF AND CANADIAN, ALONG WITH THE ENSEMBLES, CONTINUE TO KEEP THE RIDGE WELL INTO SOUTHERN CANADA. WILL CONTINUE TO KEEP THE FORECAST DRY THROUGH MID-WEEK, AND THINK THAT THE BETTER CHANCE FOR PRECIP WILL COME AS ALL THE ENSEMBLES MEANS BEGIN TO BRING THE WESTERLIES FURTHER SOUTH AFTER DAY 7. TEMPERATURES WILL CONTINUE TO BE WARM WITH 850MB TEMPS IN THE 20S TO NEAR 30 C. NOT MUCH IN THE WAY OF DOWNSLOPE, BUT WILL KEEP HIGHS IN THE LOW TO MID 90S FOR THE MOST PART. MADE A FEW MINOR TWEAKS TO DEWPOINTS AND WINDS, BUT OTHERWISE THE REST OF THE FORECAST LOOKED TO BE ON TRACK. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 84 62 92 / 50 0 20 0 GCK 64 83 63 93 / 40 0 20 0 EHA 61 86 59 92 / 40 0 20 0 LBL 64 86 60 92 / 50 0 20 0 HYS 65 82 65 91 / 40 0 20 0 P28 67 86 66 93 / 50 0 20 0 && .DDC WATCHES/WARNINGS/ADVISORIES... .KS...NONE. && 12/26
Hazardous weather outlook, Jun 16, 12:33 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1233 PM CDT THU JUN 16 2005 KSZ030-031-043>046-061>065-171000- ELLIS-FINNEY-HAMILTON-HODGEMAN-KEARNY-LANE-NESS-PAWNEE-RUSH-SCOTT- TREGO- 1233 PM CDT (1133 AM MDT) THU JUN 16 2005 THERE WILL BE A CHANCE FOR THUNDERSTORMS, SOME CAPABLE OF PRODUCING HAIL, GUSTY WINDS AND HEAVY RAINFALL OVERNIGHT. A FEW TORNADOES WILL ALSO BE POSSIBLE AFTER 7 PM CDT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE AFTER 7 PM CDT TODAY, NORTH OF A LINE FROM SYRACUSE TO GARDEN CITY TO LARNED. KSZ066-074>081-084>090-171000- BARBER-CLARK-COMANCHE-EDWARDS-FORD-GRANT-GRAY-HASKELL-KIOWA-MEADE- MORTON-PRATT-SEWARD-STAFFORD-STANTON-STEVENS- 1233 PM CDT THU JUN 16 2005 THERE WILL BE A CHANCE FOR THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL, STRONG WINDS AND HEAVY RAINFALL LATE THIS AFTERNOON AND EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 5 PM CDT SOUTH OF A LINE FROM JOHNSON CITY TO DODGE CITY TO PRATT. 12
In the hours before
Special weather statement, Jun 16, 3:59 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 359 PM CDT THU JUN 16 2005 KSZ061>064-074>081-084>090-170300- BARBER-CLARK-COMANCHE-EDWARDS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-MEADE-MORTON-PRATT-SEWARD-STANTON- STEVENS- 359 PM CDT (259 PM MDT) THU JUN 16 2005 ...TORNADO WATCH #488 HAS BEEN ISSUED FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL KANSAS UNTIL 10 PM CDT... THE WATCH INCLUDES THE FOLLOWING COUNTIES: BARBER...CLARK...COMANCHE...EDWARDS...FINNEY...FORD...GRANT...GRAY... HAMILTON...HASKELL...HODGEMAN...KEARNY...KIOWA...MEADE...MORTON... PRATT...SEWARD...AND STANTON. TORNADOES...HAIL TO 3 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 80 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. RETRANSMISSION BY REAQUEST... RITTERLING
Local storm report, Jun 16, 5:06 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
506 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL MEADE STATE PARK 37.17N 100.42W
06/16/2005 1.00 INCH MEADE KS LAW ENFORCEMENT
&&
TSBLocal storm report, Jun 16, 5:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
509 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 10 S LAKIN 37.80N 101.26W
06/16/2005 1.75 INCH KEARNY KS CO-OP OBSERVER
&&
TSBSpecial weather statement, Jun 16, 5:17 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 517 PM CDT THU JUN 16 2005 KSZ030-031-043>046-065-170600- ELLIS-LANE-NESS-PAWNEE-RUSH-SCOTT-TREGO- 517 PM CDT THU JUN 16 2005 ...TORNADO WATCH #489 HAS BEEN ISSUED FOR PORTIONS OF WEST CENTRAL AND CENTRAL KANSAS UNTIL 1 AM CDT FRIDAY MORNING... THE WATCH INCLUDES THE FOLLOWING COUNTIES: ELLIS...LANE...NESS...PAWNEE...RUSH...SCOTT AND TREGO. TORNADOES...HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. GERARD
Local storm report, Jun 16, 5:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
527 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL ENGLEWOOD 37.04N 99.99W
06/16/2005 1.75 INCH CLARK KS CO-OP OBSERVER
0516 PM HAIL 16 S DEERFIELD 37.75N 101.13W
06/16/2005 2.75 INCH KEARNY KS PUBLIC
&&
TSBLocal storm report, Jun 16, 5:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
545 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 16 S HOLCOMB 37.76N 100.99W
06/16/2005 1.00 INCH FINNEY KS PUBLIC
&&
LACYThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:03 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 44 min |
| Jun 15, 7:23 PM CDT | Tornado Warning | DDC | Trego | 52 min |
| Jun 15, 7:34 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 41 min |
| Jun 15, 7:42 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 35 min |
| Jun 15, 7:44 PM CDT | Severe Thunderstorm Warning | DDC | Seward | 17 min |
| Jun 15, 7:48 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell | 42 min |
| Jun 15, 8:13 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 47 min |
| Jun 15, 8:13 PM CDT | Tornado Warning | DDC | Ness, Trego | 18 min |
| Jun 15, 8:24 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 21 min |
| Jun 15, 8:25 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 65 min |
| Jun 15, 8:33 PM CDT | Severe Thunderstorm Warning | DDC | Gray | 12 min |
| Jun 15, 8:49 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 30 min |
| Jun 15, 9:00 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 22 min |
| Jun 15, 9:16 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Rush | 32 min |
| Jun 15, 9:27 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 48 min |
| Jun 15, 9:39 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt, Stafford | 66 min |
| Jun 16, 4:39 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 66 min |
| Jun 16, 4:41 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 64 min |
| Jun 16, 4:47 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 58 min |
| Jun 16, 5:02 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 58 min |
| Jun 16, 5:11 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 64 min |
| Jun 16, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Haskell | 53 min |
| Jun 16, 5:41 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 69 min |
| Jun 16, 5:53 PM CDT | Tornado Warning | DDC | Meade | 29 min |
| Jun 16, 6:00 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 51 min |
| Jun 16, 6:06 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 54 min |
| Jun 16, 6:12 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 40 min |
| Jun 16, 6:17 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 58 min |
| Jun 16, 6:22 PM CDT | Severe Thunderstorm Warning | DDC | Haskell | 53 min |
| Jun 16, 6:30 PM CDT | Tornado Warning | DDC | Haskell | 45 min |
| Jun 16, 6:45 PM CDT | Tornado Warning | DDC | Seward | 60 min |
| Jun 16, 6:45 PM CDT | Tornado Warning | DDC | Seward | 47 min |
| Jun 16, 6:53 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 52 min |
| Jun 16, 6:58 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 37 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.